# SDR AWXA0001856

- Difficulty date: June 14, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 21,058 hours, 8,415 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6713D070000AMDTA
- Part serial: 00558
- Condition: Fluctuates
- Location: Nr 2 Engine
- Part time: 4,629 hours, 1,924 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - 6/10/01 - FLT 234 - DURING LEVEL OFF AT FL 370, NR 2 BLEED FAULTED W/ ECAM MSG; PER THE FCOM CREW TURNED OFF BLEED SWITCH AND DUE TO ICING CONDITIONS EN ROUTE TO DTW, THE A/C RETURNED TO PHX; IN PHX THE NR 2 BLEED AIR SYS WAS PLACED ON MEL 36-11-01 AND ROUTED ON A FLIGHT THAT DIDN'T REQUIRE ITS USE; PAX WERE ACCOMMODATED ON ANOTHER A/C & THE FLIGHT CONTINUED TO DTW.  MX TROUBLESHOT AND FOUND BLEED PRESSURE WOULD FLUCTUATE WHEN POWER WAS PULLED BACK; NR 2 HIGH PRESSURE BLEED VALVE WAS REPLACED AND FUNCTIONAL CHECKS NORMAL; MEL CLEARED.
